# SDR HEEA086996

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,586 hours
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Structure
- Condition: Nicked
- Location: Check Valve
- Component: Check Valve
- Component part number: 23062087
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK VALVE SEAT FACE NICKED AND SCORED. REPLACED.
